Issue Title
Vol 15, No 1 (March 2000) Coincidence and fixed point theorems with applications Abstract  FULL TEXT
Qamrul H. Ansari, Adam Idzik, Jen-Chih Yao
Vol 26, No 1 (September 2005) Existence results for first and second order semilinear impulsive differential inclusions Abstract  FULL TEXT
Lech Górniewicz, Sotiris K. Ntouyas, Donal O'Regan
Vol 30, No 1 (September 2007) Homotopy method for positive solutions of $p$-Laplace inclusions Abstract  FULL TEXT
Jean-Franҫois Couchouron, Radu Precup
Vol 34, No 2 (December 2009) Existence of positive solutions to systems of nonlinear integral or differential equations Abstract  FULL TEXT
Xiyou Cheng, Zhitao Zhang
Vol 44, No 2 (December 2014) On the solvability of nonlinear impulsive boundary value problems Abstract  FULL TEXT
Daniel Maroncelli, Jesús Rodríguez
Vol 15, No 1 (March 2000) An example concerning equivariant deformations Abstract  FULL TEXT
Marek Izydorek, Antonio Vidal
Vol 17, No 2 (June 2001) A nonlinear problem for age-structured population dynamics with spatial diffusion Abstract  FULL TEXT
Ousseynou Nakoulima, Abdennebi Omrane, Jean Velin
Vol 2, No 2 (December 1993) A generalization of Fan-Browder's fixed point theorem and its applications Abstract  FULL TEXT
Ezio Marchi, Juan-Enrique Martínez-Legaz
Vol 21, No 2 (June 2003) On a radial positive solution to a nonlocal elliptic equation Abstract  FULL TEXT
Piotr Fijalkowski, Bogdan Przeradzki
Vol 34, No 2 (December 2009) Poincaré-Hopf type formulas on convex sets of Banach spaces Abstract  FULL TEXT
Thomas Bartsch, E. Norman Dancer
Vol 44, No 1 (September 2014) Equivalent forms of the Brouwer fixed point theorem Abstract  FULL TEXT
Adam Idzik, Władysław Kulpa, Piotr Maćkowiak
Vol 25, No 2 (June 2005) Existence results for impulsive neutral functional differential inclusions Abstract  FULL TEXT
Bapurao C. Dhage, Sotiris K. Ntouyas
Vol 18, No 1 (September 2001) Computer assisted proof of chaotic dynamics in the Rössler map Abstract  FULL TEXT
Daniel Wilczak
Vol 29, No 2 (June 2007) Quasilinear non-uniformly parabolic-elliptic system modelling chemotaxis with volume filling effect. Existence and uniqueness of global-in-time solutions Abstract  FULL TEXT
Tomasz Cieślak, Cristian Morale-Rodrigo
Vol 33, No 2 (June 2009) Abelianized Obstruction for fixed points of fiber-preserving maps of Surface bundles Abstract  FULL TEXT
Daciberg L. Gonçalves, Dirceu Penteado, João Peres Vieira
Vol 15, No 1 (March 2000) On a controllability problem for systems governed by semilinear functional differential inclusions in Banach spaces Abstract  FULL TEXT
Valeri Obukhovskiĭ, Paola Rubbioni
Vol 22, No 1 (September 2003) An extension of Krasnoselskii's fixed point theorem for contractions and compact mappings Abstract  FULL TEXT
George L. Karakostas
Vol 43, No 2 (June 2014) Nonconvex retracts and computation for fixed point index in cones Abstract  FULL TEXT
Guowei Zhang, Pengcheng Li
Vol 25, No 2 (June 2005) Twin positive periodic solutions of second order singular differential systems Abstract  FULL TEXT
Xiaoning Lin, Daqing Jiang, Donal O'Regan, Ravi P. Agarwal
Vol 19, No 1 (March 2002) Existence of multiple positive solutions for a nonlocal boundary value problem Abstract  FULL TEXT
George L. Karakostas, Panagiotis Ch. Tsamatos
Vol 29, No 2 (June 2007) Fixed point theorems and Denjoy-Wolff theorems for Hilbert's projective metric in infinite dimensions Abstract  FULL TEXT
Roger D. Nussbaum
Vol 5, No 2 (June 1995) Nonlinear ergodic theorems for almost nonexpansive curves over commutative semigroups Abstract  FULL TEXT
Osamu Kada, Wataru Takahashi
Vol 13, No 1 (March 1999) On solutions of two-point boundary value problems inside isolating segments Abstract  FULL TEXT
Roman Srzednicki
Vol 22, No 1 (September 2003) Fixed point indices of iterations of planar homeomorphisms Abstract  FULL TEXT
Grzegorz Graff, Piotr Nowak-Przygodzki
Vol 43, No 1 (March 2014) Hölder continuous retractions and amenable semigroups of uniformly Lipschitzian mappings in Hilbert spaces Abstract  FULL TEXT
Andrzej Wiśnicki
Vol 24, No 2 (December 2004) Local fixed point theory involving three operators in Banach algebras Abstract  FULL TEXT
Bapurao C. Dhage
Vol 19, No 2 (June 2002) Lefschetz fixed point theorem for acyclic maps with multiplicity Abstract  FULL TEXT
Fritz von Haeseler, Heinz-Otto Peitgen, Gencho Skordev
Vol 29, No 1 (March 2007) Degree and index theories for noncompact function triples Abstract  FULL TEXT
Martin Väth
Vol 5, No 1 (March 1995) Invariant means and fixed point properties for non-expansive representations of topological semigroups Abstract  FULL TEXT
Wataru Takahashi, Anthony To-Ming Lau
Vol 22, No 1 (September 2003) On detecting of chaotic dynamics via isolating chains Abstract  FULL TEXT
Leszek Pieniążek
Vol 43, No 1 (March 2014) Generalizations of Krasnoselskiĭ's fixed point theorem in cones and applications Abstract  FULL TEXT
Sorin Budişan
Vol 15, No 2 (June 2000) On some properties of dissipative functional differential inclusions in a Banach space Abstract  FULL TEXT
Valeri Obukhovskiĭ, Pietro Zecca
Vol 24, No 2 (December 2004) Approximation and Leray-Schauder type results for ${\mathcal U}_{c}^{\kappa}$ maps Abstract  FULL TEXT
Naseer Shahzad
101 - 133 of 133 Items << < 1 2 

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Partnerzy platformy czasopism